Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Analyticity of transmission problem to thermoelastic plates


Authors: Hugo D. Fernández Sare and Jaime E. Muñoz Rivera
Journal: Quart. Appl. Math. 69 (2011), 1-13
MSC (2000): Primary 35B40, 74H40
DOI: https://doi.org/10.1090/S0033-569X-2010-01187-6
Published electronically: December 9, 2010
MathSciNet review: 2807974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider an oscillation model to a plate comprised of two different thermoelastic materials; that is, we study a transmission problem to thermoelastic plates. Our main result is to prove that the corresponding semigroup associated to this problem is of analytic type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B40, 74H40

Retrieve articles in all journals with MSC (2000): 35B40, 74H40


Additional Information

Hugo D. Fernández Sare
Affiliation: Department of Research and Development, National Laboratory for Scientific Computation, Rua Getulio Vargas 333, Quitandinha CEP 25651-070, Petrópolis, Rio de Janeiro-Brazil
Email: hugosare@lncc.br, hugo@im.ufrj.br

Jaime E. Muñoz Rivera
Affiliation: Department of Research and Development, National Laboratory for Scientific Computation, Rua Getulio Vargas 333, Quitandinha CEP 25651-070, Petrópolis, Rio de Janeiro-Brazil
Email: rivera@lncc.br

DOI: https://doi.org/10.1090/S0033-569X-2010-01187-6
Keywords: Thermoelastic plates, transmission problem, analytic semigroup
Received by editor(s): March 4, 2009
Published electronically: December 9, 2010
Additional Notes: H. D. Fernández Sare is supported by the CNPq grant 152398/2007-4. J. E. Muñoz Rivera is supported by the CNPq grant 309166/2007-1.
Article copyright: © Copyright 2010 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society